# SDR QXEA200800531

- Difficulty date: May 21, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 16,903 hours, 16,994 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-C4 CHECK - SEAT TRACK NR 10 HAS CORROSION AT APPROX STA X1.5 AND X16.5 AROUND BOLT HOLES.  REMOVED NR 10 SEAT TRACK AND INSTALLED NEW NR 10 SEAT TRACK REF DHC8-400 SRM 51-40-15 & 51-42-05.  (S)
